• Italiano
  • English

menu

ERC Vectorial problems - Publications

  1. E. Acerbi, N. Fusco, M. Morini: Minimality via second variation for a nonlocal isoperimetric problem - Comm. Math. Phys. 322 (2013), 515-557
  2. P. Baroni: Linear potential estimates for a class of elliptic equations - Calculus of Variations and Partial Differential Equations, to appear
  3. P. Baroni: Lorentz estimates for degenerate and singular evolutionary systems - J. Differential Equations 255 (2013), 2927-2951
  4. P. Baroni: Lorentz estimates for obstacle problems - Nonlinear Analysis TMA 96 (2014), 167-188
  5. P. Baroni: Marcinkiewicz estimates for degenerate parabolic equations with measure data - Journal of Functional Analysis 267 (2014), no. 9, 3397-3426
  6. P. Baroni: Nonlinear parabolic equations with Morrey data - Riv. Mat. Uni. Parma 5 (2014), 65-92
  7. P. Baroni, V. Bögelein: Calderón-Zygmund estimates for parabolic p(x;t)-Laplacian systems - Revista Matematica Iberoamericana 30 (2014), 1355-1386
  8. P. Baroni, A. Di Castro, G. Palatucci: Global estimates for nonlinear parabolic equations - Journal of Evolution Equations 13 (2013), 163-195
  9. P. Baroni, J. Habermann: Elliptic interpolation estimates for non-standard growth operators - Annales Academiæ Scientiarum Fennicæ Mathematica 39 (2014), 119–162
  10. P. Baroni, T. Kuusi, J.-M. Urbano: A quantitative modulus of continuity in two-phase Stefan problems - Archive for Rational Mechanics and Analysis, 214 (2014), no. 2, 545-573
  11. V. Bögelein, F. Duzaar, G. Mingione: The regularity of general parabolic systems with degenerate diffusion - Memoirs of the American Mathematical Society 221 (2013), no. 1041, 149 pages
  12. M. Bonacini, M. Morini: Stable regular critical points of the Mumford-Shah functional are local minimizers - Annales de l'Institut Henri Poincare (C) Non Linear Analysis, on line
  13. M. Bonforte, A. Di Castro: Quantitative local estimates for nonlinear elliptic equations involving p-Laplacian type operators - Rivista di Matematica della Università di Parma 5 (2014), no. 1, 213-271
  14. M. Carozza, J. Kristensen, A. Passarelli di Napoli: Regularity of minimizers of autonomous convex variational integrals - Ann. Sc. Norm. Super. Pisa Cl. Sci. (V) XIII (2014), no. 4, 1065-1089
  15. A. Chambolle, M. Morini, M. Ponsiglione: A Non-Local Mean Curvature Flow and its semi-implicit time-discrete approximation - SIAM J. Math. Anal. 44 (2012), no. 6, 4048–4077
  16. F. Charro, G. De Philippis, A. Di Castro, D. Maximo: On the Aleksandrov-Bakelman-Pucci estimate for the infinity Laplacian - Calculus of Variations and Partial Differential Equations 48 (2013), no. 3-4, 667–693
  17. P. Daskalopoulos, T. Kuusi, G. Mingione: Borderline estimates for fully nonlinear elliptic equations - Communications in Partial Differential Equations 39 (2014), 574–590
  18. A. Di Castro, T. Kuusi, G. Palatucci: Local behavior of fractional p-minimizers - Preprint
  19. A. Di Castro, T. Kuusi, G. Palatucci: Nonlocal Harnack inequalities - Journal of Functional Analysis 267 (2014), 1807-1836
  20. A. Di Castro, G. Palatucci: Anisotropic De Giorgi classes and a Harnack type inequality for certain anisotropic Sobolev spaces - Preprint
  21. A. Di Castro, G. Palatucci: Fractional regularity for nonlinear elliptic problems with measure data - J. Convex Analysis 20 (2013), no. 4, 901-918
  22. S. Dipierro, A. Figalli, G. Palatucci, E. Valdinoci: Asymptotics of the $s$-perimeter as $s \searrow 0$ - Discrete and Continuous Dynamical Systems - Series A 33 (2013), No. 7, 2777-2790
  23. S. Dipierro, G. Palatucci, E. Valdinoci: Existence and symmetry results for a Schrödinger type problem involving the fractional Laplacian - Le Matematiche 68 (2013), no. 1, 201-216
  24. J. Kristensen, G. Mingione: Sketches of regularity theory from the 20th century and the work of Jindrich Necas - to appear in Jindrich Necas'selecta
  25. T. Kuusi: A Wiener criterion for the heat equation with Dini continuous coefficients - Preprint
  26. T. Kuusi, G. Mingione: A nonlinear Stein theorem - Calculus of Variations and Partial Differential Equations 51 (2014), no. 1-2, 45-86
  27. T. Kuusi, G. Mingione: Borderline gradient continuity for nonlinear parabolic systems - Mathematische Annalen 360 (2014), no. 3-4, 937-993 
  28. T. Kuusi, G. Mingione: Gradient regularity for nonlinear parabolic equations - Ann. Sc. Norm. Super. Pisa Cl. Sci. (V) 12 (2013), no. 4, 755-822
  29. T. Kuusi, G. Mingione: Guide to nonlinear potential estimates - Bulletin of Mathematical Sciences 4 (2014), 1-82
  30. T. Kuusi, G. Mingione: Linear potentials in nonlinear potential theory - Archive for Rational Mechanics and Analysis 207 (2013), 215–246
  31. T. Kuusi, G. Mingione: Riesz potentials and nonlinear parabolic equations - Archive for Rational Mechanics and Analysis 212 (2014), 727-780
  32. T. Kuusi, G. Mingione: The Wolff gradient bound for degenerate parabolic equations - Journal of the European Mathematical Society 16 (2014), 835-892
  33. T. Kuusi, G. Mingione, K. Nystrom: A Boundary Harnack Inequality for Singular Equations of p-Parabolic Type - Proceedings of the American Mathematical Society 142 (2014), 2705-2719
  34. T. Kuusi, G. Mingione, K. Nystrom: Sharp regularity for evolutionary obstacle problems, interpolative geometries and removable sets - Journal de Mathématiques Pures et Appliquées (Ser. IX) 101 (2014), 119–151
  35. G. Franzina, G. Palatucci: Fractional p-eigenvalues - Rivista di Matematica della Università di Parma 5 (2014), no. 2, 373-386
  36. G. Mingione: La teoria di Calderon-Zygmund dal caso lineare a quello non lineare - Bollettino dell'Unione Matematica Italiana, (Ser. IX) 6 (2013), 269-297
  37. M. Morini, P. Sternberg: Cascade of minimizers for a nonlocal isoperimetric problem in thin domains - SIAM Journal on Mathematical Analysis 46 (2014), no. 3, 2033-2051
  38. G. Palatucci, A. Pisante: Improved Sobolev embeddings, profile decomposition, and concentration-compactness for fractional Sobolev spaces - Calc. Var. Partial Differential Equations 50 (2014), no. 3-4, 799-829
  39. G. Palatucci, O. Savin, E. Valdinoci: Local and global minimizers for a variational energy involving a fractional norm - Ann. Mat. Pura Appl. 192 (2013), 673-718
  40. G. Palatucci, A. Pisante, Y. Sire: Subcritical approximation of Yamabe type non local equation: a Gamma-convergence approach - Ann. Sc. Norm. Super. Pisa Cl. Sci. (V), to appear
  41. C. Arezzo, A. Della Vedova, G. La Nave: Singularities and K-semistability - Int. Math. Res. Not. IMRN (2012), no. 4, 849-869
  42. P. Baroni, J. Habermann: Calderón-Zygmund estimates for parabolic measure data equations - J. Differential Equations, 252 (2012), 412-447
  43. P. Baroni, J. Habermann: New gradient estimates for parabolic equations - Houston J. Math. 38 (2012), no. 3, 855-914
  44. V. Bögelein: Partial regularity of minimizers of discontinuous quasiconvex integrals with degeneracy - J. Differential Equations 252 (2012), 1052-1100
  45. V. Bögelein, F. Duzaar, J. Habermann, C. Scheven: Stationary electro-rheological fluids: Low order regularity for systems with discontinuous coefficients - Adv. Calc. Var. 5 (2012), 1-57
  46. V. Bögelein, M. Foss, G. Mingione: Regularity in parabolic systems with continuous coefficients - Mathematische Zeitschrift 270 (2012), 903-938
  47. V. Bögelein, C. Scheven: Higher integrability in parabolic obstacle problems - Forum Mathematicum 24 (2012), 931-972
  48. A. Di Castro: Local Holder continuity of weak solutions for an anisotropic elliptic equation - NoDEA Nonlinear Differential Equations Appl., Online First 22 March 2012
  49. A. Di Castro, G. Palatucci: Measure data problems, lower order terms and interpolation effects - Ann. Mat. Pura Appl., Online First 11 July 2012
  50. A. Di Castro, G. Palatucci: Nonlinear parabolic problems with lower order terms and related integral estimates - Nonlinear Analysis TMA, 75 (2012), 4177-4197
  51. E. Di Nezza, G. Palatucci, E. Valdinoci: Hitchhiker's guide to the fractional Sobolev spaces - Bull. Sci. Math. 136 (2012), 521-573
  52. F. Duzaar, J. Habermann: Partial regularity for parabolic systems with non-standard growth - Journal of Evolution Equations 12 (2012), 203–244
  53. T. Kuusi, R. Laleoglu, J. Siljander, J. M. Urbano: Hölder continuity for Trudinger's equation in measure spaces - Calculus of Variations and Partial Differential Equations 45 (2012), 193-229
  54. T. Kuusi, G. Mingione: New perturbation methods for nonlinear parabolic problems - Journal de Mathématiques Pures et Appliquées (Ser. IX) 98 (2012), 390-427
  55. T. Kuusi, G. Mingione: Pointwise gradient estimates - Nonlinear Analysis TMA 75 (2012), 4650-4663
  56. T. Kuusi, G. Mingione: Potential estimates and gradient boundedness for nonlinear parabolic systems - Revista Matematica Iberoamericana 28 (2012), 535-576
  57. T. Kuusi, G. Mingione: Universal potential estimates - Journal of Functional Analysis 262 (2012), 4205-4269
  58. N. Fusco, M. Morini: Equilibrium configuration of epitaxially strained elastic films: second order minimality conditions and qualitative properties of solutions - Archive for Rational Mechanics and Analysis 203 (2012), 247-327
  59. G. Palatucci, E. Valdinoci: A weighted gradient theory of phase transitions with a possibly singular and degenerate spatial inhomogeneity - J. Differential Equations 252 (2012), 3381-3402
  60. C. Arezzo, A. Della Vedova: On the K-stability of complete intersections in polarized manifolds - Advances in Mathematics, 226 (2011), 4796-4815
  61. V. Bögelein, F. Duzaar: Higher integrability for parabolic systems with non-standard growth and degenerate diffusions - Publ. Mat. 55 (2011), 201-250
  62. V. Bögelein, F. Duzaar, J. Habermann, C. Scheven: Partial Hölder continuity for discontinuous elliptic problems with VMO-coefficients - Proceedings of the London Mathematical Society 103 (2011), 371-404
  63. V. Bögelein, F. Duzaar, G. Mingione: Degenerate problems with irregular obstacles - J. Reine Angew. Math. 650 (2011), 107-160
  64. M. Carozza, J. Kristensen, A. Passarelli di Napoli: Higher differentiability of minimizers of convex variational integrals - Annales de l'Institut Henri Poincare (C) Non Linear Analysis 28 (2011), 395-411
  65. F. Duzaar, G. Mingione: Gradient estimates via nonlinear potentials - American Journal of Mathematics 133 (2011), 1093-1149
  66. F. Duzaar, G. Mingione, K. Steffen: Parabolic systems with polynomial growth and regularity - Memoirs of the American Mathematical Society 214 (2011), no.1005, 128 pages
  67. J. Habermann: Partial regularity for nonlinear elliptic systems with continuous growth exponent - Ann. Mat. Pura Appl. 192 (2013), 475-527
  68. T. Kuusi, G. Mingione: A surprising linear type estimate for nonlinear elliptic equations - Comptes Rendus Mathématique. Académie des Sciences. Paris 349 (2011), 889-892
  69. T. Kuusi, G. Mingione: Endpoint and intermediate potential estimates for nonlinear equations - Bollettino dell'Unione Matematica Italiana (Ser. IX) 4 (2011), 149-157
  70. T. Kuusi, G. Mingione: Nonlinear potential estimates in parabolic problems - Rendiconti Lincei, Matematica e Applicazioni 22 (2011), 161-174
  71. G. Mingione: Nonlinear measure data problems - Milan Journal of Mathematics 79 (2011), 429-496
  72. G. Mingione: Gradient potential estimates - Journal of the European Mathematical Society 13 (2011), 459-486
  73. V. Bögelein, F. Duzaar, G. Mingione: The boundary regularity of non-linear parabolic systems I - Annales de l'Institut Henri Poincare, Analyse Non Lineaire 27 (2010), 201-255
  74. V. Bögelein, F. Duzaar, G. Mingione: The boundary regularity of non-linear parabolic systems II - Annales de l'Institut Henri Poincare, Analyse Non Lineaire 27 (2010), 145-200
  75. V. Bögelein, J. Habermann: Gradient estimates via non-standard potentials - Annales Academiæ Scientiarum Fennicæ Mathematica 35 (2010), 641-678
  76. F. Duzaar, G. Mingione: Gradient continuity estimates - Calculus of Variations & Partial Differential Equations 39 (2010), 379-418
  77. F. Duzaar, G. Mingione: Gradient estimates via linear and nonlinear potentials - Journal of Functional Analysis 259 (2010), 2961-2998
  78. F. Duzaar, G. Mingione: Local Lipschitz regularity for degenerate elliptic systems - Annales de l'Institut Henri Poincaré Analyse Non Linéaire 27 (2010), 1361-1396
  79. J. Habermann: Full regularity for convex integral functionals with p(x) growth in low dimensions - Boll. Unione Mat. Ital. (IX) 3 (2010), 521-541
  80. J. Kristensen, G. Mingione: Boundary regularity in variational problems - Archive for Rational Mechanics and Analysis 198 (2010), 369-455
  81. J. Kristensen, F. Rindler: Characterization of generalized gradient Young measures generated by sequences in W1,1 and BV - Archive for Rational Mechanics and Analysis 197 (2010), 539-598
  82. G. Mingione: Boundary regularity for vectorial problems - Nonlinear Partial Differential Equations and Related Topics: Dedicated to Nina N. Uraltseva, Amer. Math. Soc. Transl. Ser. 2, 229, American Mathematical Society, Providence, RI, 2010, 173-195
  83. G. Mingione: Gradient estimates below the duality exponent - Mathematische Annalen 346 (2010), 571-627
  84. G. Mingione: Nonlinear aspects of Calderon-Zygmund theory - Jahresbericht der Deutschen Mathematiker Vereinigung 112 (2010), 159-191
  85. G. Mingione: Sketches of nonlinear Calderon-Zygmund theory - Proceedings of NAFSA9 (Charles University of Prague, 2010), 105-144
  86. F. Duzaar, G. Mingione: Harmonic type approximation lemmas - Journal of Mathematical Analysis and Applications 352 (2009), 301-335
  87. F. Duzaar, G. Mingione: Gradient estimates in non-linear potential theory - Rendiconti Lincei - Matematica e Applicazioni 20 (2009), 179-190
  88. G. Mingione: Towards a non-linear Calderón-Zygmund theory - Quaderni di Matematica 23 (A. Alvino, A. Mercaldo, F. Murat, and I. Peral eds), Dip. di Matematica, Seconda Università di Napoli, Caserta 2009, 371-458
  89. J. Kristensen, G. Mingione: Boundary regularity of Minima - Rendiconti Lincei - Matematica e Applicazioni 19 (2008), 265-277
Pubblicato Giovedì, 25 Settembre, 2014 - 13:50 | ultima modifica Lunedì, 30 Marzo, 2015 - 11:23